MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 5.5 HEALIX ADVANCE KNTLS BR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL 5.5 HEALIX ADVANCE KNTLS BR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222582
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Osteolysis (2377)
Date of Event 01/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Hold for rw 1.31 this is report 2 of 2 for (b)(4).It was reported by a healthcare professional through clinical research team that during an achilles tendon repair procedure on (b)(6) 2023, a 5.5 healix advance kntls br device was used.According to the report, the patient had foreign body reaction/osteolysis postoperatively on (b)(6) 2024.The status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Udi: (b)(4).H4: the device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: h6: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the the health effect - impact code has been updated accordingly has been updated accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: b5: subsequent follow-up with the customer, additional information was received regarding the event.It was reported that irrigation and debridement was performed on (b)(6) 2024.It was reported that the device was drilled out.It was reported that the patient recovered as the wound healed.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: h4: the device manufacture date was reported as unknown on the initial report; and has been updated accordingly.Investigation summary the complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (9l83255), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
5.5 HEALIX ADVANCE KNTLS BR
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18618950
Report Number1221934-2024-00311
Device Sequence Number16745561
Product Code MAI
UDI-Device Identifier10886705030316
UDI-Public10886705030316
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171114, K18
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number222582
Device Lot Number9L83255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer02/07/2024
02/08/2024
02/19/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date02/08/2024
02/09/2024
02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexMale